Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On the solvability of resonance boundary value problems for functional differential equations with monotone operators

Annotation

For a wide class of resonance boundary value problems for scalar functional differential equations with positive operators necessary and sufficient conditions of the unique solvability are obtained.

Keywords

periodic boudary value problem; resonance boundary value problem; functional differential equations; Favard constants, Green function.

Full-text in one file

Download

UDC

517.929

Pages

665-667

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.